# SDR SWI2025F00092

- Difficulty date: January 9, 2025
- Submitted: January 31, 2025
- Operation: Air carrier
- Aircraft: N107SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000400
- Aircraft time: 27,475 hours, 15,947 cycles
- System (JASC): 5240 · Service Doors
- Part: Stringer
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT SERVICE DOOR STGR 17 AT BOTH EMERGENCY SLIDE FITTING COMPARTMENTS     (C-CHECK RO 1/30/2025)    REMOVED AND REPLACED AFT SVC DOOR LOWER SILL REF. EMB SRM 51-40-08. SEE CONTINUE CARD FOR WORK PERFORMED.
